# SDR FDEA201207222639

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,931 hours, 11,738 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Wing Aileron
- Component: Aileron, Airbus
- Component part number: A5766100117500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON UPPER SURFACE T/E HAS 35 DENT FROM INBD EDGE TO OTBD EDGE LARGEST IS .5" L X .5" W X .011"D DENTS FOUND OUT OF LIMITS DUE TO DENTS BETWEEN REAR SPAR AND T/E AILERON IAW SRM 57-61-11, PG 108, PARA 6.  R & R RT ASA IAW AMM 27-11-28-04. OPS CHECKED GOOD IAW AMM 27-11-00-05-02.
